Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2024, Vol. 5, Issue 1, Part A


S. No. Title and Authors Name
1
Study of computation of number of lines from set of collinear and non-collinear points in a given space
Nivas Vallavan and Dhinesh Ramupillai Kanagaraj
J. Math. Prob. Equations Stat., 2024; 5(1): 01-05
Download  |  Country: India  |  File Size: 607 KB  |  Views: 82   Downloads: 40
2
New approach to some results related to mixed norm double sequence spaces
Arvind Kumar Singh
J. Math. Prob. Equations Stat., 2024; 5(1): 06-13
Abstract  |  Download  |  Country: India  |  File Size: 870 KB  |  Views: 38   Downloads: 19
3
Educational programs and their dual impact on employability and long-term well-being
Venya Talwar
J. Math. Prob. Equations Stat., 2024; 5(1): 14-19
Abstract  |  Download  |  Country: India  |  File Size: 769 KB  |  Views: 54   Downloads: 17
4
Analyzing hepatitis B transmission dynamics: Insights into clinical control and passive immunity strategies through mathematical modeling and simulation
James Khobocha Mirgichan, Cyrus Gitonga Ngari, Stephen Karanja and Robert Muriungi
J. Math. Prob. Equations Stat., 2024; 5(1): 20-37
Abstract  |  Download  |  Country: Kenya  |  File Size: 629 KB  |  Views: 75   Downloads: 27
5
Dynamics of weed populations and management approaches in agricultural cropping systems
S Moore and J Amey
J. Math. Prob. Equations Stat., 2024; 5(1): 38-40
Abstract  |  Download  |  Country: United States  |  File Size: 316 KB  |  Views: 28   Downloads: 16
Journal of Mathematical Problems, Equations and Statistics

Journal of Mathematical Problems, Equations and Statistics

Journal of Mathematical Problems, Equations and Statistics
Call for book chapter